MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2014-205462

Медицинская библиотека · BMJ case reports · 2014

ACE inhibitors: upper respiratory symptoms.

Pinargote Paulette, Guillen Denisse, Guarderas Juan C

Клинический случайСтатьяПеревод в очереди

Аннотация

Cough and angioedema are well-known adverse reactions of ACE inhibitors. However, other adverse effects of upper airways such as postnasal drainage, rhinitis and nasal blockage, are less frequently recognised. These might share the same pathophysiological mechanism: bradykinin accumulation. We present two patients with ACE inhibitor-induced upper respiratory symptoms that improved after the discontinuation of ACE-inhibitors and substitution with angiotensin II receptor blockers. The incidence of these adverse events is not accurately known, since these are not required to be reported, but it is estimated to be low. This presents challenges to the physician and demonstrates the importance of keeping it as a differential diagnosis. Most physicians are aware of ACE inhibitor-induced cough but not of ACE inhibitor-induced nasal blockage, rhinitis or postnasal drainage. Identifying these can avoid unnecessary diagnostic tests and inappropriate treatment.

Для цитирования: Pinargote Paulette, Guillen Denisse, Guarderas Juan C. ACE inhibitors: upper respiratory symptoms.. BMJ case reports. 2014. DOI: 10.1136/bcr-2014-205462.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.